# SDR IPXA2025020720940

- Difficulty date: February 7, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 25,765 hours, 16,126 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT ON DEPARTURE. SWITCHED POSITION DET FROM SYSTEM 1 TO SYSTEM 2. LANDING GEAR RAISED NORMALLY. REPLACED LANDING GEAR CONTROL SWITCH REF AMM 32-31-11, OPS CHECK GOOD. REPLACEMENT PROX UNIT BAD FROM STOCK, ORDERED ANOTHER REPLACEMEN. C/W NORMAL GEAR EXTENSION AND RETRACTION IN REF TO AMM  32-31-00/501 OPS NORMAL
